RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Borovkov, Konstantin Aleksandrovich

Statistics Math-Net.Ru
Total publications: 25
Scientific articles: 24
Presentations: 1

Number of views:
This page:521
Abstract pages:4189
Full texts:1623
References:205
E-mail: ,

http://www.mathnet.ru/eng/person28697
List of publications on Google Scholar
https://zbmath.org/authors/?q=ai:borovkov.konstantin-a
https://mathscinet.ams.org/mathscinet/MRAuthorID/210565
https://elibrary.ru/author_items.asp?authorid=3878
https://www.researchgate.net/profile/Konstantin_Borovkov

Publications in Math-Net.Ru
2020
1. P. He, K. A. Borovkov, “Limit theorems for record indicators in threshold $F^\alpha$-schemes”, Teor. Veroyatnost. i Primenen., 65:3 (2020),  521–537  mathnet
2018
2. Konstantin Borovkov, Mikhail Zhitlukhin, “On the maximum of the discretely sampled fractional Brownian motion with small Hurst parameter”, Electron. Commun. Probab., 23 (2018), 065, 8 pp.  mathnet  mathscinet  isi  scopus
3. Konstantin Borovkov, Yuliya Mishura, Alexander Novikov, Mikhail Zhitlukhin, “New and refined bounds for expected maxima of fractional Brownian motion”, Statist. Probab. Lett., 137 (2018),  142–147  mathnet  mathscinet  isi  scopus
2017
4. Konstantin Borovkov, Yuliya Mishura, Alexander Novikov, Mikhail Zhitlukhin, “Bounds for expected maxima of Gaussian processes and their discrete approximations”, Stochastics, 89:1 (2017),  21–37  mathnet  mathscinet  isi  elib  scopus
2014
5. A. A. Borovkov, K. A. Borovkov, “Blackwell-type theorems for weighted renewal functions”, Sibirsk. Mat. Zh., 55:4 (2014),  724–743  mathnet  mathscinet; Siberian Math. J., 55:4 (2014), 589–605  isi  scopus
2012
6. K. A. Borovkov, G. Decrouez, “Ornstein–Uhlenbeck type processes with heavy distribution tails”, Teor. Veroyatnost. i Primenen., 57:3 (2012),  533–559  mathnet  mathscinet  elib; Theory Probab. Appl., 57:3 (2013), 396–418  isi  scopus
2005
7. A. A. Borovkov, K. A. Borovkov, “Large Deviations Probabilities for Generalized Renewal Processes with Regularly Varying Jump Distributions”, Mat. Tr., 8:2 (2005),  69–136  mathnet  mathscinet; Siberian Adv. Math., 16:1 (2006), 1–65
2004
8. A. A. Borovkov, K. A. Borovkov, “On probabilities of large deviations for random walks. II. Regular exponentially decaying distributions”, Teor. Veroyatnost. i Primenen., 49:2 (2004),  209–230  mathnet  mathscinet  zmath; Theory Probab. Appl., 49:3 (2005), 189–206  isi
2002
9. K. A. Borovkov, “A note on diffusion-type approximation to branching processes in random environments”, Teor. Veroyatnost. i Primenen., 47:1 (2002),  183–188  mathnet  mathscinet  zmath; Theory Probab. Appl., 47:1 (2003), 132–138  isi
2001
10. A. A. Borovkov, K. A. Borovkov, “On Probabilities of Large Deviations for Random Walks. I. Regularly Varying Distribution Tails”, Teor. Veroyatnost. i Primenen., 46:2 (2001),  209–232  mathnet  mathscinet  zmath; Theory Probab. Appl., 46:2 (2002), 193–213  isi
2000
11. K. A. Borovkov, D. Pfeifer, “Estimates for the Syracuse problem via a probabilistic model”, Teor. Veroyatnost. i Primenen., 45:2 (2000),  386–395  mathnet  mathscinet  zmath; Theory Probab. Appl., 45:2 (2001), 300–310  isi
1997
12. K. A. Borovkov, “Propagation of chaos for queueing networks”, Teor. Veroyatnost. i Primenen., 42:3 (1997),  449–460  mathnet  mathscinet  zmath; Theory Probab. Appl., 42:3 (1998), 385–394  isi
1996
13. K. A. Borovkov, “A bound for the distribution of a stopping time for a stochastic system”, Sibirsk. Mat. Zh., 37:4 (1996),  783–789  mathnet  mathscinet  zmath; Siberian Math. J., 37:4 (1996), 683–689  isi
1994
14. K. A. Borovkov, “Analysis of transient effects for branching processes”, Teor. Veroyatnost. i Primenen., 39:3 (1994),  449–468  mathnet  mathscinet  zmath; Theory Probab. Appl., 39:3 (1994), 379–395  isi
1991
15. K. A. Borovkov, “Approximation of branching processes and random fields”, Sibirsk. Mat. Zh., 32:4 (1991),  36–47  mathnet  mathscinet  zmath
16. K. A. Borovkov, “On a new variant of the Monte Carlo method”, Teor. Veroyatnost. i Primenen., 36:2 (1991),  342–346  mathnet  mathscinet  zmath; Theory Probab. Appl., 36:2 (1991), 355–360  isi
1990
17. K. A. Borovkov, “A functional form of the Erdős–Rényi law of large numbers”, Teor. Veroyatnost. i Primenen., 35:4 (1990),  758–762  mathnet  mathscinet  zmath; Theory Probab. Appl., 35:4 (1990), 762–766  isi
18. K. A. Borovkov, “Convergence of projections of uniform distributions on balls”, Teor. Veroyatnost. i Primenen., 35:3 (1990),  547–551  mathnet  mathscinet  zmath; Theory Probab. Appl., 35:3 (1990), 546–550  isi
1988
19. K. A. Borovkov, “On the Problem of Refinement of Poisson Approximation”, Teor. Veroyatnost. i Primenen., 33:2 (1988),  364–368  mathnet  mathscinet  zmath; Theory Probab. Appl., 33:2 (1988), 343–347  isi
20. K. A. Borovkov, “A Method of Proof of Limit Theorems for Branching Processes”, Teor. Veroyatnost. i Primenen., 33:1 (1988),  115–123  mathnet  mathscinet  zmath; Theory Probab. Appl., 33:1 (1988), 105–113  isi
1985
21. K. A. Borovkov, “On the rate of convergence of branching processes to a diffusion one”, Teor. Veroyatnost. i Primenen., 30:3 (1985),  468–477  mathnet  mathscinet  zmath; Theory Probab. Appl., 30:3 (1986), 496–506  isi
1984
22. K. A. Borovkov, “On the rate of convergence in the invariance principle in Hilbert space”, Teor. Veroyatnost. i Primenen., 29:3 (1984),  532–535  mathnet  mathscinet  zmath; Theory Probab. Appl., 29:3 (1985), 550–553  isi
23. K. A. Borovkov, “A note on the rate of convergence in stability theorems”, Teor. Veroyatnost. i Primenen., 29:1 (1984),  119–120  mathnet  mathscinet  zmath; Theory Probab. Appl., 29:1 (1985), 120–121  isi
1982
24. K. A. Borovkov, “The rate of convergence in stability theorems for walks defined on Markov chains”, Sibirsk. Mat. Zh., 23:3 (1982),  208–210  mathnet  mathscinet  zmath
25. K. A. Borovkov, “Rate of convergence in the invariance principle for generalized renewal processes”, Teor. Veroyatnost. i Primenen., 27:3 (1982),  434–442  mathnet  mathscinet  zmath; Theory Probab. Appl., 27:3 (1983), 461–471  isi
26. K. A. Borovkov, “Rate of convergence in a boundary problem”, Teor. Veroyatnost. i Primenen., 27:1 (1982),  141–142  mathnet  mathscinet  zmath; Theory Probab. Appl., 27:1 (1982), 148–149  isi
1980
27. K. A. Borovkov, “Stability theorems and the estimates of the rate of convergence of the components of factorisation for walks defined on the Markov chains”, Teor. Veroyatnost. i Primenen., 25:2 (1980),  329–338  mathnet  mathscinet  zmath; Theory Probab. Appl., 25:2 (1981), 325–334  isi

1994
28. K. A. Borovkov, “Book review: Lindvall T. “Lectures on the coupling method””, Teor. Veroyatnost. i Primenen., 39:4 (1994),  867–870  mathnet; Theory Probab. Appl., 39:4 (1994), 720–725

Presentations in Math-Net.Ru
1. Continuity Problems in Boundary Crossing Problems
K. A. Borovkov
International Scientific Conference "Probability Theory and its Applications" On Occasion of 85th Birthday of Yu. V. Prokhorov
February 14, 2015 12:30   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021